Previous |  Up |  Next

Article

Title: A general method of majorating of Dirichlet problem solutions (English)
Author: Alexandrov, A. D.
Language: English
Journal: Differential Equations and Their Applications
Volume: Proceedings of the Conference held in Bratislava in September 1966
Issue: 1966
Year:
Pages: 243-248
.
Category: math
.
MSC: 35.42
.
Date available: 2009-02-11T16:37:04Z
Last updated: 2012-09-12
Stable URL: http://hdl.handle.net/10338.dmlcz/700196
.

Files

Files Size Format View
Equadiff_02-1966-1_26.pdf 542.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo